Georgia, 2013Damaging Wind in Georgia, June 3, 2013
June 3, 2013 · NWS FFC · 1 event in 1 county or zone
A cold front slowly worked its way through the state on the 3rd, pushing into central Georgia during the late evening hours. Enough instability developed during the afternoon for several thunderstorms to develop.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front slowly worked its way through the state on the 3rd, pushing into central Georgia during the late evening hours. Enough instability developed during the afternoon for several thunderstorms to develop. One thunderstorm reached severe levels in Macon County in central Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 3, 2:49 PM EST, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 3, 2:49 PM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT MON JUN 3 2013
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
WIDE UPPER TROUGH IN PLACE ALOFT...WITH TROUGH AXIS PROGGED TO SHIFT
EASTWARD TOWARD THE ATLANTIC COAST OVERNIGHT. CLOSED UPPER LOW NORTH
OF THE GREAT LAKES AND ASSOCIATED SURFACE LOW IN SOUTHEAST CANADA
HAVE PUSHED A STRONGLY OCCLUDED FRONT INTO THE AREA...BUT THE
SURFACE FRONT IS VERY DIFFUSE AND HARD TO FIND. HAVE BEEN MONITORING
THE PROGRESSION OF THE FRONT BY WATCHING 700MB DEWPOINTS...THE
GRADIENT OF WHICH LINES UP NICELY BEHIND THE LINE OF CONVECTION
DEVELOPING ACROSS THE AREA AT AFD TIME. THE FRONT WILL SLOWLY WORK
ITS WAY SOUTHEAST AND SORT OF DISSIPATE OVERNIGHT WITH REMNANT
MOISTURE HANGING AROUND ACROSS MAINLY CENTRAL GEORGIA THROUGH THE
SHORT TERM. HAVE KEPT TREND OF LIKELY POPS THIS EVENING SHIFTING
SOUTH WITH THE FRONT...AND ADDED SLIGHT TO LOW CHANCE POPS ACROSS
PORTIONS OF CENTRAL GEORGIA TOMORROW. WITHOUT THE UPPER SUPPORT FROM
THE UPPER LOW...REALLY NO SHEAR TO SPEAK OF TO ORGANIZE THE STORMS
OTHER THAN TO JUST MARCH THEM ALONG AHEAD OF THE FRONT...SO WHILE AN
ISOLATED STRONG STORM CAN BE EXPECTED...SEVERE STORMS ARE NOT.
GUIDANCE IS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM SO
OVERALL TOOK A BLEND WITH TEMPS...DEWPOINTS...AND WINDS. EXPECT
TEMPS TOMORROW SLIGHTLY WARMER THAN TODAY AND JUST SLIGHTLY ABOVE
SEASONAL NORMALS. SHOULD SEE A NOTICEABLE DIFFERENCE IN LOW TEMPS
TONIGHT ESPECIALLY IN NORTH GEORGIA BEHIND THE FRONT BUT OTHERWISE
NOTHING SIGNIFICANT IN TEMPERATURE TRENDS.
TDP
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
WEAK FRONT WASHING OUT ACROSS CENTRAL GEORGIA BY WEDNESDAY AND
MODELS SHOW SOME MOISTURE INCREASING BACK ACROSS THE CWA. SO HAVE
CONTINUED WITH LOW POPS ACROSS THE AREA FOR WEDNESDAY. MODELS
CONTINUE TO SHOW THE GENERAL PATTERN OF A TROPICAL LOW MOVING ACROSS
FLORIDA AND UP THE EAST COAST AS AN UPPER TROUGH MOVES INTO THE OHIO
VALLEY. LOTS OF AVAILABLE MOISTURE FOR CONVECTION THROUGH THE
REMAINDER OF THE LONG TERM. MAY BE A BREAK IN POPS ON SUNDAY BETWEEN
SHORT WAVES...BUT WILL NOT TRY TO TIME THAT NOW. OTHERWISE NO
SIGNIFICANT CHANGES WERE MADE...ONLY A FEW TWEAKS. PREVIOUS
DISCUSSION IS INCLUDED BELOW.
41
.PREVIOUS DISCUSSION...
MODELS IN GENERAL AGREEMENT THROUGH WEDNESDAY THAT THE REMNANT
BOUNDARY WILL BE SLOWLY WASHING OUT ACROSS CENTRAL GA WITH A
GENERAL ZONAL UPPER LEVEL FLOW ACROSS THE EASTERN HALF OF THE
COUNTRY IN PLACE. THE DRIEST AIR THAT WE WILL SEE FOR THE WEEK
WILL BE IN PLACE ACROSS THE NORTHERN HALF OF GA WITH PRECIPITABLE
WATER VALUES FORECAST TO BE AOA 1.25 INCHES WHICH CLIMATOLOGICALLY
IS NEAR NORMAL. WILL MAINTAIN SLIGHT CHANCE POPS TUES INTO WED TO
ACCOUNT FOR ANY ISOLATED STORMS WHICH MAY FIRE UP DURING THE
AFTN...WHICH IS IN GENERAL AGREEMENT WITH THE ECMWF AND GFS
GUIDANCE. BEST CHANCES WILL BE SOUTH AND SOUTHEAST ZONES CLOSEST
TO THE BOUNDARY.
BY LATE WED THROUGH FRI...MOISTURE WILL BE ON THE INCREASE AHEAD
OF A SHORTWAVE TROF DIGGING INTO THE SOUTHERN PLAINS AND MID MS
VALLEY. WILL SEE AN INCREASE IN THUNDERSTORM ACTIVITY PARTICULARLY
ON THU AND FRI WHEN ANOTHER WEAK FRONTAL BOUNDARY ASSOCIATED WITH
THE TROF MOVES INTO THE REGION. AS IS THE CASE THIS TIME OF
YEAR...VERY LITTLE WIND SHEAR WILL BE ASSOCIATED WITH THIS TROF
HOWEVER WE WILL SEE SOME STEEPENING OF MID LEVEL LAPSE RATES TO
AROUND 6.5 DEG C/KM COMBINED WITH MODERATE CAPE AND DCAPE VALUES
WHICH WILL BE ENOUGH TO ALLOW FOR AT LEAST SOME ISOLATED
STRONG/SEVERE STORMS. HEAVY RAIN ASSOCIATED WITH THESE STORMS WILL
LIKELY BE THE BIGGEST THREAT AS PW VALUES REACH THE 1.7 TO 1.8 INCH
MARK OR THE 99TH PERCENTILE CLIMATOLOGICALLY SPEAKING FOR THE MONTH
OF JUNE. WILL NEED TO KEEP AN EYE ON THIS AS WE DRAW CLOSER FOR
ISOLATED FLASH FLOODING DUE TO THE SLOW MOVING NATURE OF THE STORMS
EXPECTED.
BY SATURDAY...ECMWF AND GFS AGREE THAT SOME DRIER AIR WILL WORK IN
FROM THE NORTHWEST AS THE BOUNDARY MOVES SOUTH OF THE REGION
TAKING MOST OF THE RAIN CHANCES WITH IT. OF ALL THE DAYS IN THE
EXTENDED...SATURDAY WILL HAVE THE LOWEST RAIN CHANCES AT LOW END
SLIGHT...HOWEVER AM NOT CONFIDENT ENOUGH TO REMOVE THEM COMPLETELY
FROM THE FORECAST.
SUNDAY WILL LIKELY ALSO BE GENERALLY RAIN FREE ACROSS THE
NORTHWEST..HOWEVER DIURNAL STORMS ASSOCIATED WITH SEA BREEZE AND
THE REMNANT FRONT WILL TICK UP CHANCES ACROSS CENTRAL AND
SOUTHEAST ZONES. MODELS BEGIN TO DIVERGE BY SUNDAY ON THE APPROACH
OF THE NEXT SHORTWAVE WITH THE GFS THE DEEPEST AND MOST AGGRESSIVE
INTO MONDAY. FOR NOW...HAVE LEFT IT AT CHANCE POPS.
TEMPERATURES THIS WEEK WILL GENERALLY STAY AROUND CLIMO..MID 80S
AND MID 60S. HOWEVER...WITH THE REDUCED RAIN CHANCES ON SAT AND
SUN...TEMPS ARE EXPECTED TO INCREASE INTO THE UPPER 80S AND EVEN LOW
90S ACROSS THE SOUTHERN ZONES.
TROPICS...
THE AREA OF DISTURBED WEATHER OVER THE NORTHWEST CARIBBEAN IS
PICKED UP BY THE MODELS WHICH GENERALLY MOVE A WEAK AREA OF LOW
PRESSURE OFF TO THE NORTHEAST TOWARD FLORIDA BY WEDNESDAY. SOME OF
THE MOISTURE FROM IT GETS PULLED NORTH INTO GA AND BRING PW VALUES
TO THE TOP OF THE SCALE LATE IN THE WEEK...AND THE REASON WE WILL
NEED TO WATCH RAINFALL RATES WITH THE STORMS LATE IN THE WEEK.
OTHERWISE...WE ARE NOT EXPECTING ANY DIRECT IMPACT FROM THIS
SYSTEM.
30
AVIATION...
18Z UPDATE...
STILL SOME POCKETS OF MVFR CIGS OUT THERE THIS MORNING BUT MAINLY
SEEING LOW VFR. ISOLATED TO SCATTERED SHRA AND TSRA DEVELOPING SO
HAVE KEPT TREND OF TEMPO TSRA FOR A FEW HOURS THIS AFTN/EARLY
EVENING. AS FRONT SHIFTS SOUTH...CHANCE FOR IFR/MVFR CIGS TOO LOW
TO INCLUDE IN METRO TAFS BUT HAVE ADDED IT TO MCN/CSG WITH MVFR
VSBY AT AHN. WILL HAVE TO MONITOR TRENDS CLOSELY. WINDS GENERALLY
NW THROUGH TONIGHT BUT EXPECT SHIFT TO NE AND E STARTING AROUND
13Z TUESDAY.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON OCCURRENCE OF CONVECTION...LOW ON IMPACTING ATL TODAY.
HIGH ON WINDS.
MEDIUM ON LACK OF CIGS TUESDAY MORNING.
TDP
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 65 88 65 86 / 20 10 10 20
ATLANTA 68 86 69 85 / 20 10 10 20
BLAIRSVILLE 59 81 63 80 / 10 10 10 20
CARTERSVILLE 63 86 64 86 / 10 5 10 20
COLUMBUS 70 89 70 87 / 30 20 30 30
GAINESVILLE 65 84 66 84 / 20 10 10 20
MACON 67 90 68 89 / 40 30 30 30
ROME 62 86 64 88 / 5 5 10 20
PEACHTREE CITY 63 87 65 85 / 20 10 20 30
VIDALIA 70 89 71 88 / 50 40 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...TDP
LONG TERM....41
AVIATION...TDP
Hazardous weather outlook, Jun 3, 4:51 PM EST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT MON JUN 3 2013
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
551 PM EDT MON JUN 3 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.
.DAY ONE...TONIGHT...
...ISOLATED STRONG STORMS POSSIBLE TONIGHT OVER CENTRAL GEORGIA...
WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN.
DISCUSSION...
A COLD FRONT WILL SAG SOUTH ACROSS CENTRAL GEORGIA TONIGHT.
SCATTERED THUNDERSTORMS WILL BE ALONG AND AHEAD OF THE FRONT.
FRONTAL FORCING AND MODERATE INSTABILITY COULD ALLOW A FEW STORMS
TO BECOME STRONG IN THE EARLY EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
...THUNDERSTORMS POSSIBLE EACH DAY...
WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN.
DISCUSSION...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA TUESDAY AND
WEDNESDAY AS THE FRONT MOVES INTO SOUTH GEORGIA AND DIMINISHES. A
BETTER CHANCE OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL RETURN ON THURSDAY THROUGH EARLY SATURDAY. A FEW STORMS ON
THURSDAY AND FRIDAY MAY BECOME SEVERE WITH THE APPROACH OF ANOTHER
COLD FRONT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
16
In the hours before
Special weather statement, Jun 3, 1:48 PM EST, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT MON JUN 3 2013
GAZ039-031900-
248 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...FREQUENT
LIGHTNING...AND 40 MPH WINDS IN WILKES COUNTY UNTIL 300 PM EDT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUNDBERG...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LUNDBERG...FICKLIN...WASHINGTON...ROCKY CREEK FIRE DEPT....HOLLIDAY
PARK AND AONIA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3363 8255 3363 8260 3361 8264 3363 8279
3364 8279 3376 8275 3373 8253 3366 8249
3365 8249
TIME...MOT...LOC 1848Z 288DEG 18KT 3367 8269Special weather statement, Jun 3, 2:31 PM EST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT MON JUN 3 2013
GAZ060-072-073-032000-
331 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD TO GROUND
LIGHTNING...40 MPH WINDS...AND PEA SIZED HAIL IN PUTNAM...JONES AND
BALDWIN COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETHRIDGE...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ETHRIDGE...BLOUNTSVILLE...RESSEAUS
CROSSROADS...STANFORDVILLE...MERIWETHER...PLANT HARLEE
BRANCH...BROWNS CROSSING...ALLENWOOD...HARDWICK AND MILLEDGEVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3313 8313 3295 8332 3317 8355 3319 8355
3327 8346
TIME...MOT...LOC 1930Z 305DEG 17KT 3316 8342Special weather statement, Jun 3, 2:36 PM EST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT MON JUN 3 2013
GAZ059-071-072-032000-
336 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN MONROE...JONES AND
JASPER COUNTIES UNTIL 400 PM EDT...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERNER...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BERNER...JULIETTE...PLANT SCHERER...JARRELL PLANTATION...ROUND OAK
AND DAMES FERRY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3313 8398 3320 8387 3318 8382 3319 8381
3320 8383 3321 8383 3322 8383 3309 8355
3295 8379
TIME...MOT...LOC 1936Z 299DEG 13KT 3312 8384Special weather statement, Jun 3, 3:30 PM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT MON JUN 3 2013
GAZ072-073-083-084-032100-
430 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS...AND FREQUENT
CLOUD TO GROUND LIGHTNING IN TWIGGS...JONES...WILKINSON AND BALDWIN COUNTIES
UNTIL 500 PM EDT...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMES...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE POSTELL...JAMES...
HADDOCK...GRAY...GREENBERRY CROSSROADS...MOUNTAIN
SPRINGS...COOPERS...IVEY AND GORDON. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS.
&&
LAT...LON 3292 8315 3275 8331 3294 8358 3308 8350
TIME...MOT...LOC 2030Z 301DEG 20KT 3295 8346
Special weather statement, Jun 3, 5:48 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUN 3 2013
GAZ080-093-032315-
648 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND TAYLOR COUNTIES UNTIL 715 PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING SOUTHEAST AT 15 MPH. THIS
STORM MAY ALSO DEVELOP FREQUENT LIGHTNING.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...POTTERVILLE...REYNOLDS...GARDEN VALLEY AND HICKS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3251 8435 3264 8423 3259 8407 3257 8405
3255 8404 3256 8404 3255 8401 3251 8401
3251 8402 3250 8400 3243 8400 3238 8418
TIME...MOT...LOC 2247Z 295DEG 14KT 3252 8423Special weather statement, Jun 3, 6:15 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT MON JUN 3 2013
GAZ080-093-032345-
715 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...40 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN MACON AND TAYLOR
COUNTIES UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IDEAL...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RUPERT...GARDEN
VALLEY...IDEAL...WHITEWATER STATE
PARK...FOUNTAINVILLE...BARTLETT...MONTEZUMA AND OGLETHORPE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3232 8394 3223 8418 3244 8429 3250 8419
TIME...MOT...LOC 2315Z 321DEG 13KT 3242 8420
Thunderstorm Wind, Macon
- When
- June 3, 6:35 PM EST to 6:40 PM EST
- Where
- Macon County, 2.23 mi SW of Garden Vly to 0.9 mi NW of Ideal
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 32.410, -84.150
The Middle Flint Regional E911 Center reported that structural damage occurred to a chicken house off of Garden Valley Road, and there was some roof damage to a mobile home in Ideal. A few trees and some power lines were blown down and snapped off Plantation Road, and a few large trees were blown down blocking roads and causing power outages in Ideal.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Frost and Freeze in Michigan, June 3 to 4, 201329 events
- Hail and Damaging Winds in Texas, June 3 to 4, 20131.75 in hail · 14 events
- Hail and Damaging Winds in Kansas, June 3, 20131.25 in hail · 12 events
- Hail in Nebraska, June 3, 2013$5,000 · 1.75 in hail · 9 events
- Dust Storm and Damaging Winds in New Mexico, June 3, 2013$8,000 · 56 kt wind · 7 events
- Damaging Wind and High Wind in Texas, June 3, 201360 kt wind · 6 events
- Hail and Damaging Winds in Oklahoma, June 3, 20131 in hail · 6 events
- Damaging Winds in Wyoming, June 3, 201367 kt wind · 5 events
- Damaging Winds in South Carolina, June 3, 2013$5,000 · 50 kt wind · 5 events
- Damaging Winds in Oklahoma, June 3 to 4, 2013$3,000 · 66 kt wind · 5 events
- Funnel Clouds in Georgia, June 3, 20134 events
- Tornadoes and Hail in North Dakota, June 3, 2013$5,000 · EF0 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 452003.